# SDR SIMA20151005004

- Difficulty date: October 5, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 28,967 hours, 20,437 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL037
- Condition: Failed
- Location: Rt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OUTBOARD SPOILERON, OTBD FH, SPOILER CAUTION MSG INFLIGHT.  RT OTBD MOST SPOILER PANEL ON SYNOPTIC PAGE.  TRANSFERRED TO NRWC 521-ORD-02033.  R & R THE RT OTBD MULTI-FUNCTION SPOILER PCU IAW AMM 27-60-01.  OPERATIONS CHECK & LEAK CHECKED GOOD.
